Mathematical Problems in Engineering

Mathematical Problems in Engineering / 2006 / Article

Open Access

Volume 2006 |Article ID 098171 | https://doi.org/10.1155/MPE/2006/98171

Moon Ho Lee, Alexander N. Dudin, Valentina I. Klimenok, "The SM/M/N queueing system with broadcasting service", Mathematical Problems in Engineering, vol. 2006, Article ID 098171, 18 pages, 2006. https://doi.org/10.1155/MPE/2006/98171

The SM/M/N queueing system with broadcasting service

Received12 Nov 2005
Accepted28 Apr 2006
Published07 Jun 2006

Abstract

We consider a multiserver queueing model with the semi-Markovian arrival process and exponential service time distribution. Novel customers admission discipline is under study. The customer, which sees several free servers upon arrival, is served simultaneously by all these servers. Such situation occurs, for example, in modeling wireless communication network with broadcasting. Systems with infinite buffer and with losses are investigated. Stationary distributions of a queue, waiting and sojourn times, and the main performance measures are calculated.

References

  1. E. Çinlar, Introduction to Stochastic Processes, Prentice-Hall, New Jersey, 1975. View at: Zentralblatt MATH | MathSciNet
  2. M. H. Lee, A. N. Dudin, and V. I. Klimenok, “Multi-server queueing model with broadcasting service,” submitted for publication. View at: Google Scholar
  3. M. F. Neuts, Matrix-Geometric Solutions in Stochastic Models. An Algorithmic Approach, vol. 2 of Johns Hopkins Series in the Mathematical Sciences, Johns Hopkins University Press, Maryland, 1981. View at: Zentralblatt MATH | MathSciNet
  4. A. V. Pechinkin and V. V. Chaplygin, “Stationary characteristics of the SM/MSP/n/r queueing system,” Automation and Remote Control, vol. 65, no. 9, pp. 1429–1443, 2004. View at: Publisher Site | Google Scholar | MathSciNet
  5. A. V. Pechinkin and S. I. Trishechkin, “The SM2/MSP/n/r system with a random-server discipline and common storage,” Automation and Remote Control, vol. 64, no. 11, pp. 1742–1755, 2003. View at: Publisher Site | Google Scholar | Zentralblatt MATH | MathSciNet
  6. H. Takagi and D.-A. Wu, “Multiserver queue with semi-Markovian batch arrivals with application to the MPEG frame sequence,” in Internet Performance and Control of Network Systems III, vol. 4865 of Proceedings of SPIE, pp. 178–189, 2002. View at: Google Scholar
  7. H. Takagi and D.-A. Wu, “Multiserver queue with semi-Markovian batch arrivals,” Computer Communications, vol. 27, no. 6, pp. 549–556, 2004. View at: Publisher Site | Google Scholar

Copyright © 2006 Moon Ho Lee et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


More related articles

 PDF Download Citation Citation
 Order printed copiesOrder
Views84
Downloads397
Citations

Related articles

We are committed to sharing findings related to COVID-19 as quickly as possible. We will be providing unlimited waivers of publication charges for accepted research articles as well as case reports and case series related to COVID-19. Review articles are excluded from this waiver policy. Sign up here as a reviewer to help fast-track new submissions.